# SDR FDEA201207272720

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR BOX BS 345 UPPER SURFACE BEAM FWD SIDE AT FASTENER ROW HAS   CORROSION, DOT 122-011 COMPLIED WITH EA F-3510-162401, REF 8100-9.  FUSELAGE NLG WHEEL WELL UPPER PANEL BEAM CORROSION AT BS 345 NEAR LBL19 CAT"A" MAJOR REPAIR.  MAJOR REPAIR.
